# SDR USAA050055

- Difficulty date: January 1, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 507945178
- Condition: Cracked
- Location: Pax Door
- Part time: 49,282 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FORWARD ENTRY DOOR CRACKED .125 INCH, DOOR FRAME NR 6 DOOR STOP AFT SIDE.  CUT OUT DAMAGE, INSTALLED DOUBLER PER TYPICAL REP 52-10-16.  (M)
